| Model Number |
1400350-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during the preparation or during first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous right coronary artery that is 90% stenosed.The 3.5x15mm nc trek neo balloon dilatation catheter (bdc) met resistance with anatomy during advancement and once at the lesion the bdc ruptured at 8 atmospheres during the second inflation.The bdc was removed and another nc trek balloon was used to continue the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.